MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX MAXILLO FACIAL NASAL SOFT SEAL CUFF, 6.5MM; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX MAXILLO FACIAL NASAL SOFT SEAL CUFF, 6.5MM; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/133/065
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other: device has not been returned to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the balloon was punctured even before being used.The malfunction was identified in the pre-use test before placement by the doctor.There is a sample available for evaluation.There was no patient involvement, harm or adverse event reported.
 
Additional Manufacturer Narrative
D9: date returned to mfg.: 30-apr-2024.H6.Investigation codes: updated.Investigation summary: two samples were received in used condition without original package.Per visual inspection a break was found in both samples, the complaint was confirmed.The cause was due to manufacturing.Awareness was made to production personnel.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
PORTEX MAXILLO FACIAL NASAL SOFT SEAL CUFF, 6.5MM
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18861453
Report Number9617604-2024-00209
Device Sequence Number3325407
Product Code BTR
UDI-Device Identifier15019315020346
UDI-Public(01)15019315020346(17)270517(10)4274660
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K931735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/133/065
Device Lot Number4274660
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Supplement Date Received by Manufacturer04/30/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown